| Model Number |
2C4041 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a y-type tur/bladder irrigation set leaked from bottom of the drip chamber.The issue was further described as, the tubing had a crack and the liquid is leaking from the plastic connection part.This occurred prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d4 expiration date (update the null value to n/a), d9, h3, h4, h6, and h11.H11: the device was received for evaluation.A visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage under water testing were performed on the sample; a hole in the drip housing assembly was observed.The reported condition was verified.The cause of the condition was determined to be related to sealing process during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.